Albert Sims (albert71292) wrote,
Albert Sims
albert71292

  • Mood:

Meh...

Doctor pretty much said the same thing that was said a couple of years ago, when the pain first occurred and was in the exact same place, but not NEARLY as painful. A mystery "muscle condition". He said not much to do about those but treat them. This time, however, I was prescribed Prednisone, take 4 a day for 4 days, then 2 a day for 4 days, then 1 a day for 6 days. Those pills have no "coating" on them... leaving a bitter taste on my tongue long after taking them... blah...
Tags: doctor, medicine
Subscribe

  • Slow Updates

    Thinking I should just "retire" the ol' laptop computer. I don't use it often anyway, and when I run the monthly Windows updates, it's gotten to the…

  • "Techy" Saturday Observations

    An elderly woman called "The Tech Guy" radio show with a problem with her email. That got me to thinking that, no matter how much I've tried, I've…

  • Not Much To Say

    I remember the days when I'd chat with friends on messengers on a regular basis. Of course, back then, I had stuff to actually chat about. These…

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments